| Catalog Number |
5560010000 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information received states that no additional medical intervention was required.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: b5 added h4 device manufacture date added h3, h6 photo investigation: the product was not returned to depuy synthes, however photos were provided for review.The device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed, however the image quality is poor and no observations pertaining to the nature of the reported event could be identified.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs attached are insufficient to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Physical product investigation: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that there was no evidence of damaged threads nor broken condition.Fine scratches and small dents were only observed over the surface of the device.This type of damage is consistent with other tools and hard edges coming in contact with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure a dimensional inspection was performed and met specifications.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the set screw t27 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): product code: : 5560010000 lot number: 397950 release to warehouse date: 24.Apr.2024 expiration date: na supplier: (b)(4) manufacturing site: medos int.Spine.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that while dropping the set screw through the sequential reducer, it must have cross threaded and the set screw sheared off.No delay in case.No harm to patient.This report is for one (1) trialtis spine system set screw t27 5.5 and 6.0 this is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the serial and lot number for the device involved in the event was not provided, the full udi is currently not available.D9, h3, h6: the subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.E3: reporter is a j&j sales representative.H3, h4, h6: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Without a lot number the device history records review could not be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.